Print
E-mail
Reprint

{source}
[[iframe src="http://player.vimeo.com/video/18607942?title=0&byline=0&portrait=0&color=ffffff" width="398" height="224" frameborder="0"]][[/iframe]]

{/source}

Comments   

# WreckedDestruida Los Restos 2011-05-07 03:50
Good morning. I hope you won't delete my message, as I'd like other doctors to see it, inform themselves a lot more thoroughly and perhaps even think and care more for the patients' welfare before the event and a lot less about protecting themsleves against litigation afyterwards.

If you're worth yoru salt, you won't delete it. If you're a decent person, you won't delete it. I hope you are a decent person, I really do.

The first thing I noticed when I started watching your video was how unhealthy you look. I was born in 1947, just after WW2, when we still had food rationing, very few pharmaceutical drugs existed and those that did were rarely prescribed. One cannot help but notice that not only the general population, but also doctors, are far, far less healthy now. I suggest you get more fresh air, eat wholesome food, avoid taking and prescribing pharmaceutical drugs and purify your thoughts – you'll be healthier, happier and the will inspie and merit confidence in your patients, which can hardly be the case at present.

Before this happened, before I'd spent most of every day studying, reading and discussing, I would have been horrified by the figures you give (slaes of Levaquin, amounbt of prifit, eytc.) but of course I already know that by now.

The things that did and do horrify me and which should either shame or shock you, are:

1. You said, “.. especially things like colds, sinusitis and all those other itises, where antibiotics don't really matter.”

It was when I heard that that I had to stop listening, take some deep breaths and wait a while before restarting it. Even now, after taking a day to calm down, i'm shaking with horror.

You are a doctor, you are addressing other doctors (who presumably are likely to watch and take notice) yet you refer to “all those other itises,” apparently quite ignorant of what the suffix menas – bother – means - or why you can't just group “all those other itises” together. Do you know what it means? I do, I've known since I was a child, yet you appear to think that “-itis” is just a meaningless suffix, or that it officially denotes a minor ailment (in which case, why give antibiotics at all?) What d'you say to patients - “Feeling ill?
Reply
# Beverly Z 2012-01-02 12:21
I was given Levaquin several times between 2006 and 2008. During some of my therapy, I suffered a torn meniscus and severe tendinitis in my left hip. The hip gives me trouble all the time. I've had lots of steroid injections which only help for a couple of weeks. Surgery is a possible option, but I don't want to risk it. I can't sit for long periods, and I have a desk job.
What a terrible problem! It's too bad, and I'm so sorry for others who have had severe side effects.
Monetary awards are one thing, but as they say, it won't ever fix the problem.
Pardon me, but I've been sitting too long.
Reply

Add comment

Security code
Refresh

Popular Authors

  • Greg Henry
  • Rick Bukata
  • Mark Plaster
  • Kevin Klauer
  • Jesse Pines
  • David Newman
  • Rich Levitan
  • Ghazala Sharieff
  • Nicholas Genes
  • Jeannette Wolfe
  • William Sullivan
  • Michael Silverman

Earn CME Credit